Last month I was down with a strain of noro virus and on a Friday I went to the ER for fluids and they gave me an IV antibiotic. The following day I got my period as normal. For the next 6 days I was recovering and had my period as normal, and not thinking anything of it, did not use any backup forms of BC. This month, I was 3 days late and only had spotting and some light bleeding. There has been a ton of stress in my life this month, and I have read that not many IV antibiotics interact with oral contraceptives but I admit I'm a little bit uneasy. Is what I've read true as far as IV antibiotics interacting with the pill?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Sprintec for about 9 or 10 months now, and I was resently put on augmintin which is an?
Posted 18 Jan 2013 • 2 answers
Posted 28 May 2014 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 5 Oct 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer